# SDR DALA2023041202859

- Difficulty date: April 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 22,765 hours, 2,438 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 10,992 hours, 2,413 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3502 -DIV- TO LAX DUE TO THE LEFT ENGINE ANTI ICE VALVE FAILED CLOSED. CORRECTIVE ACTION: REPLACED LEFT ENGINE PRESSURE REGULATING VALVE. (LP 4079720)
